# SDR 2DYA2025090300001

- Difficulty date: August 13, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 73,556 hours, 31,096 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Sensor
- Part number: 211C223301
- Part serial: R02106C
- Condition: Failed
- Location: Hyd Sys
- Part time: 73,556 hours, 31,096 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER HYD SYSTEM EICAS MESSAGE
